Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have achilles tendinopathy due to levaquin allergy. Have body pains, joint swelling and red toes. Suggest?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2006
Answered : 567 Questions
I am looking for a Dr in the Boston area that can help me with a Levaquin allergy. I severed my achilles tendon and have had muscle, tendon and joint issues since I took Levaquin. My body hurts and my toes have been red since three days after I took it. I was crippled by day three. Every joint from my toes up swelled. This was 6 yrs ago and the pain doesnt let up. My Dr wont read any of the research
Posted Fri, 19 Jul 2013 in General Health
Answered by Dr. Jay Patel 2 hours later

I am dr XXXXXXX and I will try my level best to help you.

Based from the information provided it seems that you are looking for the doctor in boston area who can deal with the achilles tendinopathy due to levaquin allergy.

Any XXXXXXX medicine (MD) will help you for this issues, but below is a list of XXXXXXX medicine (MD) whom you may contact to resolve your issues.

1) Dr. XXXXXXX Weiss, MD XXXXXXX Israel Deaconess Healthcare
294 Washington St Suite 219
Boston, MA 0000
(617) 426-5500 (Office)

2) Dr. XXXXXXX T. Uhlmann, MD
Harvard Vanguard Medical Assocs
147 Milk St
Boston, MA 0000
(617) 654-7000 (Office)

3)Dr. Cibotti-Granof, MD
Bulfinch Medical Group
15 Parkman St Suite 535
Boston, MA 0000
(617) 724-6610 (Office)

4)Dr. XXXXXXX A. Morrill, MD
55 Fruit St
Boston, MA 0000
(617) 726-3030 (Office)

5) Dr. XXXXXXX A. Bonanno, MD
280 Washington St Suite 1
Brighton, MA 0000
(617) 782-5700 (Office)

All of above mention doctors are good for resolving your issue, and all of them have at-least 20 yrs of experience in the field of medicine.

Hope it helps, Please feel free to contact me in case of further clarifications/ concerns.

Thanks for the query.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor